§5. Multivariate Verteilungen
Emerging
0
Citations0
Refs1995
Year
Search Works
Work Details
- DOI 10.1515/9783486787726-006
- OpenAlex ID W4249173377
- Type Book-chapter
- Language DE
- Published 31 Dec 1995
- Pages 72–89
- Source De Gruyter eBooks
- Publisher De Gruyter
- Added 12 May 2022
- Updated 10 Oct 2026
External Links
MENU
0
§5. Multivariate Verteilungen
Book-chapter 1995 DE
0
Citations
0
References
1
Authors
0.00
FWCI
Topics
Keywords
Authors & Affiliations
1 authors| # | Author | Institutions | ORCID |
|---|---|---|---|
| 1 | Bernd Leiner Corresponding | — | — |
Related Works
10Data: OpenAlex